Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 1, Pages 15-23
http://dx.doi.org/10.1155/S0161171202011560

On the geometry of free loop spaces

Mathematics Department, University of Maryland, University College, 3501 University Boulevard East, Adelphi 20783, MD, USA

Received 22 January 2001; Revised 18 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Manoharan, “On the geometry of free loop spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 1, pp. 15-23, 2002. doi:10.1155/S0161171202011560